UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A Convergence Analysis of the MINRES Method for Some Hermitian Indefinite Systems Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 827-836
Authors:  Xie Z.-J.;  Jin X.-Q.;  Zhao Z.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
Convergence Bound  Hermitian Indefinite  Key Words: Minres  Toeplitz System  
The mediating morphism of the multilinear optimal map Journal article
East Asian Journal on Applied Mathematics, 2014,Volume: 4,Issue: 1,Page: 82-87
Authors:  Vong S.-W.;  Jin X.-Q.;  Wang J.-H.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/12/24
Multilinear Mapping  Optimal Preconditioner  Tensor Product  
Numerical solutions of coupled nonlinear Schrödinger equations by orthogonal spline collocation method Journal article
Communications in Computational Physics, 2012,Volume: 12,Issue: 5,Page: 1392-1416
Authors:  Meng Q.-J.;  Yin L.-P.;  Jin X.-Q.;  Qiao F.-L.
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/02/11
Conservation Law  Coupled Nonlinear Schrödinger Equations  Orthogonal Spline Collocation Method  
A high-order difference scheme for the generalized cattaneo equation Journal article
East Asian Journal on Applied Mathematics, 2012,Volume: 2,Issue: 2,Page: 170
Authors:  Vong S.-W.;  Pang H.-K.;  Jin X.-Q.
Favorite |  | TC[WOS]:20 TC[Scopus]:22 | Submit date:2018/10/30
Compact Finite Difference  Convergence  Fractional Cattaneo Equation  L1 Approximation  Stability  
Tri-diagonal preconditioner for Toeplitz systems from finance Journal article
East Asian Journal on Applied Mathematics, 2011,Volume: 1,Issue: 1,Page: 82-88
Authors:  Pang H.-K.;  Zhang Y.-Y.;  Jin X.-Q.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/11
European Call Option  Nonsymmetric Toeplitz System  Normalized Preconditioned System (Matrix)  Partial Integro-differential Equation  Tri-diagonal Preconditioner  
Some properties of the optimal preconditioner and the generalized superoptimal preconditioner Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2010,Volume: 3,Issue: 4,Page: 449-460
Authors:  Pang H.-K.;  Jin X.-Q.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/11
Generalized Superoptimal Preconditioner  Moore-penrose Inverse  Optimal Preconditioner  Semi-stability  Singular Value  Unitarily Invariant Norm